# SDR ATC0388

- Difficulty date: February 3, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N239CT
- Make and model: Boeing 7374Y0
- Aircraft serial: 23980
- Engine: Ge CFM56*
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: L8161516
- Condition: Wrong Part
- Location: Lavatory A
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ROUTINE C CHECK INSPECTION AND FUNCTIONS ON LAVATORY A LIGHTING THE DOME LIGHT ASSY WAS FOUND DETACHED FROM MODULE CEILING.  ALL 3 SECURING LUGS HAD DETACHED FROM SUPPORT RING DUE TO SEVERE OVERHEATING OF DOME LIGHT AND SURROUNDING AREA.  ON INVESTIGATION IT WAS FOUND THAT LAMP, PN GE 1691 WAS FITTED IAW LABEL OF BODY OF DOME LIGHT BUT IPC 33-26-00 REQUIRES A PN 303AF TO BE FITTED.  PN 1691 LAMPS ARE RATED 28V 0.61 AMPS AND PN 303 AF LAMP AT 28V 0.31 AMPS.  FURTHER INVESTIGATION FOUND INCORRECT RATED LAMPS FITTED TO BOTH REAR LAVATORIES.  LAVATORY A LIGHT ASSY, REPLACED.  LAMPS REPLACED IN REAR LAV.  NO DAMAGE FOUND ON ADJACENT WIRE BUNDLE AND SOUND PROOFING.  SMOKE DETECTOR PLUG REPLACED.  (EA35200401324)
